# SDR FDEA201102270792

- Difficulty date: February 27, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 62,212 hours, 11,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXISTING REPAIR DOUBLER CHAFED AT WING ANTI-ICE DUCT CUT-OUT OUTBOARD CORNER.  LT WING EXISTING REPAIR DOUBLER AT WING ANTI-ICE DUCT CUT-OUT OUTBOARD CORNER REMOVED AND FABRICATED NEW REPAIR DOUBLER AS PER SRM 57-40-02 FIGURE 201 REVISION 45.  INSTALLED REPAIR DOUBLER AS PER SRM 51-35-01 REVISION 45.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
